# SDR USAAD99003

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47352
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ALP
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SYR - THE AFT SECTION OF THE FLOOR TRACK EMERGENCY LIGHTING AND THE CATWALK EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK FOR THE FLOOR TRACK AND CATWALK EMERGENCY LIGHTS.  (M)
